Geometric properties of infinite graphs and the Hardy–Littlewood maximal operator
- 24 Downloads
We study different geometric properties on infinite graphs, related to the weak-type boundedness of the Hardy–Littlewood maximal averaging operator. In particular, we analyze the connections between the doubling condition, having finite dilation and overlapping indices, uniformly bounded degree, the equidistant comparison property and the weak-type boundedness of the centered Hardy–Littlewood maximal operator. Several non-trivial examples of infinite graphs are given to illustrate the differences among these properties.
Unable to display preview. Download preview PDF.
- B. Bollobás, Modern Graph Theory, Graduate Texts in Mathematics, Vol. 184, Springer-Verlag, New York, 1998.Google Scholar
- A. Bondy and U. S. R. Murty, Graph Theory, Graduate Texts in Mathematics, Vol. 244, Springer- Verlag, New York, 2008.Google Scholar
- A. Carbonaro, G. Mauceri and S. Meda, H1 and BMO for certain locally doubling metric measure spaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 8 (2009), 543–582.Google Scholar
- M. Gromov, Asymptotic invariants of infinite groups, in Geometric Group Theory, Vol. 2 (Sussex, 1991), Cambridge University Press, Cambridge, 1993, pp. 1–295.Google Scholar
- T. Tao, Expansion in Finite Simple Groups of Lie Type, Graduate Studies in Mathematics, Vol. 164, American Mathematical Society, Providence, RI, 2015.Google Scholar